# SDR SIMA201004901

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 21,517 hours, 18,987 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: O-Ring
- Part number: 63200711
- Condition: Failed
- Location: O2 System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4512 THE CREW REPORTED THAT THE OXYGEN CYLINDER ASSEMBLY SYSTEM WAS LEAKING.  THE CREW ELECTED TO RETURN TO XNA AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPILLARY LINE O-RING IAW EMB 135-AMM 35-10-17.  THE LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
